Proceedings of the American Mathematical Society. Volume 133, Number 9, 2005

Contents of Volume 133, Number 9 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Hyperbolic groups have finite asymptotic dimension John Roe Proc. Amer. Math. Soc. 133 (2005), 2489-2490. Abstract, references a...

ver descrição completa

Na minha lista:
Detalhes bibliográficos
Autor principal: American Mathematical Society
Formato: Artigo
Idioma:English
Publicado em: American Mathematical Society 2009
Assuntos:
Acesso em linha:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/697
Tags: Adicionar Tag
Sem tags, seja o primeiro a adicionar uma tag!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt